# SDR MASA2012061134872

- Difficulty date: June 8, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 17,857 hours, 14,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT WING TIP EMERGENCY LIGHT INOPERATIVE, RELAMPED.
